# SDR UPS99828410

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532938
- Condition: Cracked
- Location: Ws 250.089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E INBOARD SIDE OF THE XS 250.089 RIB, THE VERTICAL ANGLE IS CRACKED.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 9753293 AND SRM 51-1-20D.
